MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND SCPC; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SCPC LEVEL BUBBLE
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the main motor of a scpc stopped spinning.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the scpc.The incident occurred in (b)(6) texas.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11 the livanova field service engineer reported that the hospital¿s biomedical technician was able to identify the issue as a defective drive.Therefore, it was replaced, solving the problem.A review of the device service history confirmed that no previous reports of similar events have been identified.Furthermore, an analysis of historical complaints did not reveal any trends associated with this type of failure.Based on the information gathered, the root cause of the reported event has been attributed to a faulty drive.The wearing of electro-mechanical device can be originated by the specific use condition at customer site and may have contributed to the event.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
SCPC
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22036607
Report Number9611109-2025-90125
Device Sequence Number18261714
Product Code DTQ
UDI-Device Identifier04033817901020
UDI-Public(01)04033817901020(11)180917
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCPC LEVEL BUBBLE
Device Catalogue Number60-03-75
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown